Deep search:Searching for "Yue-hua Wang" in 'AUTHORGot 1 item.
index Title
1Nonparametric modeling on random uncertainty and reliability analysis of a dual-span rotor
Author(s):Chun-biao Gan, Yue-hua Wang, Shi-x...  Clicked:4401  Download:1707  Cited:0  <Full Text>  <PPT> 1642
Journal of Zhejiang University Science A  2018 Vol.19 No.3 P.189-202  DOI:10.1631/jzus.A1600340
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE